# SDR 2014FA0000134

- Difficulty date: March 5, 2014
- Submitted: March 5, 2014
- Operation: General aviation
- Aircraft: N820AT
- Make and model: Lear 45LEAR
- Aircraft serial: 270
- Aircraft time: 3,179 hours, 2,152 cycles
- Engine: Garrtt TPE7315A
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 4532201000U12005
- Part serial: 194
- Condition: Discharged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

JUST AFTER TAKEOFF THE NOSE WHEEL STEERING LIGHT ILLUMINATED AND THE LANDING GEAR FAILED TO RETRACT.   REQUESTED A FLY BY TO VERIFY THE POSITION OF THE NLG.  THE TOWER REPORTED THAT THE NOSE GEAR TIRE APPEARED TO BE 90 DEGREES OFF CENTER.  DECLARED AN EMERGENCY AND ELECTED TO GO TO DESTINATION AIRPORT.  ACFT MADE A SUCCESSFUL LANDING.
